MathSciNet Relay Station
MathSciNet bibliographic data
MR578652 (58 #28257) 22D12 (22E65 58D99)
Gelʹfand, I. M.; Graev, M. I.; Veršik, A. M. Representations of the group of smooth mappings of a manifold $X$ into a compact Lie group. Compositio Math. 35 (1977), no. 3, 299–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement